# SDR GTIA2016090301582

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 38,482 hours, 16,464 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE05333
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK LEAKS.  R & R O2 CAPTAIN`S MASK IAW AMM 35-12-41, ALL CHECKS OK.
